| Model Number |
CDS0706-XTW |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Codes |
Dyspnea (1816); Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
02/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported incomplete coaptation.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.Based on available information, a cause for the reported incomplete coaptation- single leaflet device attachment (slda) appears to be related to patient morphology/pathology.The reported recurrent mitral valve insufficiency/ regurgitation (mr) and dyspnea appear to be a cascading effect of the reported slda.Mr and dyspnea are known possible complication associated with mitraclip procedures.The reported hospitalization and unexpected medical intervention were results of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4 functional mitral regurgitation (mr) and thin friable leaflets for a mitraclip procedure.During the procedure, mitraclip xtw was implanted successfully.The final mr was grade 1.There were no adverse patient effects or clinically significant delays reported.On (b)(6) 2026, it was determined that a single leaflet device attachment (slda) has occurred and the clip was longer attached to the posterior leaflet.Mr was grade 4 after slda.Patient returned with dyspnea on exertion (doe) and shortness of breath (sob) on (b)(6) 2026, additional mitraclip xt was placed on lateral side of the first clip for stabilization.The final mr was grade 1.